# SDR HNAA2024022000109

- Difficulty date: January 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 46,015 hours, 41,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E018429 LH OUTBD FLOOR SILL #2 CORRODED.  REMOVED AND REPLACED THE LH OUTBD FLOOR SILL #2 IAW EMB 145 SRM 51-40-02, AND 51-20-03.
